Doctor insights on:
I have been experiencing tinnitus in my right ear for four weeks now. Will it ever go away? Could taking acetaminophen like Tylenol be the cause?
I took 4.2 grams of Norco (hydrocodone and acetaminophen) 5/325 in 24 hours after dental surgery. Do I have permanent Tinnitus from either Acetaminophen or Amoxicillin? I need an ENT
Usually: For an adult without liver disease, the dose range is 1 or 2 tablets. If having pain beyond prescribed medication's relief abilities on a recurring fashion, talk to your prescriber about medication strength adjustment. ...Read more
Aleve (naproxen): Yes. Make sure you are taking the appropriate dose at the right intervals. ...Read more
It depends: It is really best to answer your question by a formal consultation with a pain specialist assuming you are a candidate for opioid medication. While there is a conversion table for common opioid. Each patient is different. ...Read more
What should I do if my baby’s had a fever for five days, and tylenol (acetaminophen) isn’t making it better?
See a doctor: Cal your doctors office and get an appointment asap. This is a scenario that needs to have an evaluation by a doctor as soon as you can. ...Read more
Allergic to all pain meds my Dr s prescribed. Diagnosed with scatia. Tylenol (acetaminophen) is ok but pain is still chronic. Help!!
Physical therapy: Would recommend Physical therapy, massage therapy or chiropractic therapy first. Call your healthcare provider to provide an alternative medication to which you are not allergic. Seek further appointments with your doctor if these treatments do not alleviate your symptoms. You may need a referral to a specialist. ...Read more
Why does a cup of coffee w tylenol (acetaminophen) help kick my headaches faster? And is it a safe combo? I need this a few x ' s a month.
OK: You are making your own "Excedrin" (some others add caffeine to the acetaminophen as well). This provides another mechanism to help reduce headaches, and is fine. If your headache improves with just coffee, it may be at least partially from caffeine withdrawal. Just don't overdo the caffeine or the Tylenol (3 grams/day for chronic use recommended max.). ...Read more
I have been taking oxy 10-325's 6 per day for years, and now I am coming off them. My Dr. Has me on Tylenol (acetaminophen) with codeine. How long b-4 I am over oxy?
Oxycodone: If you were developing a relationship with them (addiction) it may take the same amount of years you were using them, if that's the case you may want to inquire about suboxone, if you are asking about the withdraw effect you may not experience any on the tylenol (acetaminophen) + codeine but if you do it will last a day or two most likely ...Read more
It depends: This is an important question. Too much acetaminophen is dangerous. According to Epocrates, a drug information program, most healthy adults can get up to about 1, 000 mg in 4 hrs, and 4, 000 mg (4 grams) per day safely. Children should get less, based on their age or weight. Read labels carefully, and ask your doctor or nurse if unsure. ...Read more
50 Grams: This would be the equivalent of taking a bottle of 100 tablets of extra strength tylenol. This has the potential of being anywhere from fatal to cause permanent liver damage. If you know anyone who consumed this much acetaminophen, see that the patient gets to the emergency department asap. ...Read more
See below: Depends on how much is 'too much'. If one extra tablet one time, probably ok. If more that 2 extra tablets, should go to er. If 1 or 2 extra on multiple occasions should see your doctor. Also if you drink alcohol, it could be more serious. Tylenol (acetaminophen) can cause serious liver damage, & alcohol can make it worse. ...Read more
At one time? If so: I would recommend you go to the hospital immediately as 30 grams can severely damage your liver and you will need to be seen by a physician immediately for possible treatment. ...Read more
Treat pain: But propoxyphene (or Darvon) is no longer available in the US. This product, which is chemically quite close to methadone, was felt by many authorities to be an expensive and potentially dangerous placebo, and many studies of darvon failed to show any real analgesic effect outside of the apap (tylenol) part. Was shown to cause heart rhythm problems and was taken off market in 90s in US. ...Read more
Acetaminophen elders: Acetaminophen is extremely safe and is the safest mild pain or fever medicine that elderly persons can take. The only concern would be if the elderly person has severe chronic liver disease or chronic alcoholism or takes more than 3000 mg a day for a long period of time. ...Read more
Tylenol (acetaminophen): This really depends on the dose of acetaminophen. A dose of 7gm at one time will put you into severe liver compromise. Current recommendation of the the aps is not to exceed 2-2.5gm/day, fda guide still states 4gm/day. An overdose will compromise the liver and if it does not recover then you could die. ...Read more
Not>4000mg in 24 hrs: Total Acetaminophen use should not exceed 4000 mg in 24 hours. Consider that other medicines, including prescription pain medications can have Acetaminophen in them. Taking high doses can damage the liver. If you have liver problems, do not take medications with Acetaminophen without talking to your primary doctor, your liver doctor or to us. ...Read more
No: Probably you confese it with ibuprophen.Get a more detailed answer ›